# SDR CA040310002

- Difficulty date: March 8, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 13 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: EQMFG200002901
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SHOULDER HARNESS INERTIA REEL ON COPILOT'S SEAT WOULD NOT RETRACT AFTER FULL EXTENSION.  THE PN SPECIFIED IN 9B APPLIES TO THE 4 POINT HARNESS ON ENERGY ABSORBING STYLE OF SEAT.
